# SDR SCNA2019100192179

- Difficulty date: September 24, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 58,533 hours, 30,855 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fastener
- Condition: Loose
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, UPPER L/E 16 LOOSE FASTNERS FROM THE PYLON INBD. ALONG THE AFT SIDE OF PANEL. REMOVED 16 EA LOOSE FASTENERS ON L/H WING UPPER SKIN JUST INBD OF # 1 PYLON. REAMED HOLES TO 1ST OVER 3/16. .199" OPEN HOLE AND COUNTER SINK HFEC ACCOMPLISHED BY NDI. NO CRACKS. PREPPED FASTENER HOLES AND INSTALLED REPLACEMENT FASTENERS. REF SRM 57-41-01-2R-7.
